на главную поиск contacts

A General Class of Adaptive Strategies

Опубликовано на портале: 11-11-2004
Journal of Economic Theory. 2001.  Vol. 98. No. 1 (5). P. 26-54. 
We exhibit and characterize an entire class of simple adaptive strategies, in the repeated play of a game, having the Hannan-consistency property: In the long-run, the player is guaranteed an average payoff as large as the best-reply payoff to the empirical distribution of play of the other players; i.e., there is no "regret." Smooth fictitious play (Fudenberg and Levine [1995]) and regret-matching (Hart and Mas-Colell [1998]) are particular cases. The motivation and application of this work come from the study of procedures whose empirical distribution of play is, in the long-run, (almost) a correlated equilibrium. The basic tool for the analysis is a generalization of Blackwell's [1956a] approachability strategy for games with vector payoffs.

текст статьи на сайте SSRN:
Ключевые слова

См. также:
Елена Борисовна Мостовая
Социологические исследования. 2006.  № 6. С. 147-149. 
Инна Леонидовна Федотенко
Директор школы. 1997.  № 4. С. 18-24. 
Ольга Николаевна Дудченко, А.В. Мытиль
Социологические исследования. 1995.  № 6. С. 110-119. 
Юрий Николаевич Гаврилец, Юрий Петрович Коваленко, Елена Николаевна Черемных
Экономическая наука современной России. 1998.  № 3. С. 78-95. 
Павел Сергеевич Кузнецов
Социология: методология, методы и математическое моделирование (Социология: 4М). 1997.  № 9. С. 146-162. 
Анна Борисовна Письменная
Экономическая наука современной России. 2002.  № 3. С. 102-110. 
Тамара Завеновна Адамьянц
Общественные науки и современность. 2019.  № 3. С. 66-78.